# SDR MALA020295

- Difficulty date: May 10, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 9,857 hours, 11,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RH CENTER AISLE SEAT TRACK BLO CORROSION OUT OF LIMITS PER SAAB SRM.  MAITNENANCE COMPLETED SEAT TRACK SPLICE FROM STA 297 TO 378 IAW EO #S53060.
